Medi-First Multi Symptom Cold Relief Coated Tablets, 80 Tablets #83580

$14.99

Non-drowsy, fast-acting, multi-symptom formula that contains a decongestant, cough suppressant, and expectorant. 40×2, 80 tablets

Each tablet contains:

Acetaminophen 325mg;

Guaifenesin 200mg;

Phenylephrine HCl 5mg;

Dextromethorphan HBr 15mg

Out of stock

Share our products with family and friends !!

Description

Medi-First Multi-Symptom Cold Relief Coated Tablets, 80 tablets #83580